Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking fluouxetine hydrochloride and adderall. Have nightmares. What can be substituted?

Hi, was wondering if I will be okay? i have been regularly taking fluouxetine hydrochloride and adderall for quite awhile now. almost 10 yrs for fluouxetine and only 2 for the adderall. i have not been able to visit my doctor, since i am unable to pay, being unemployed and without insurance. Since I cannot have refills, what must i do to cope? I have already experienced vivid and upsetting dreams, which i feel throughout the day.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi adhare! You said you are taking flouoxetine for 10 year without break want to ask do you have constipation , sucidal thought, less interest in sex, then i think you have to gradually decrease the dose and later change the medicine. Start healthy life style .do exercise start an hobbies. If you change your thoughts, you sure get a job to support yourself. Be confident, be smart .bye.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor